JournalsprimsVol. 29, No. 1pp. 63–120

The Behaviour of Solutions with Singularities on a Characteristic Surface to Linear Partial Differential Equations in the Complex Domains

  • Sunao Ōuchi

    Sophia University, Tokyo, Japan
The Behaviour of Solutions with Singularities on a Characteristic Surface to Linear Partial Differential Equations in the Complex Domains cover
Download PDF

Cite this article

Sunao Ōuchi, The Behaviour of Solutions with Singularities on a Characteristic Surface to Linear Partial Differential Equations in the Complex Domains. Publ. Res. Inst. Math. Sci. 29 (1993), no. 1, pp. 63–120

DOI 10.2977/PRIMS/1195167544